The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (813 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 2, 1991, pp. 193–200
DOI: 10.4171/ZAA/441

Published online: 1991-06-30

On the Linearization of the Satsuma-Mimura Diffusion Equation in the Spatial Periodic Case

Lothar von Wolfersdorf

For the solution of the diffusion equation of Satsuma and Mimura in the spatially periodic case general formulae are given. Furthermore some simple criteria for existence and non-existence of the solution for all times are derived and illustrated by examples.

Keywords: Nonlinear diffusion equations, Cauchy problem

von Wolfersdorf Lothar: On the Linearization of the Satsuma-Mimura Diffusion Equation in the Spatial Periodic Case. Z. Anal. Anwend. 10 (1991), 193-200. doi: 10.4171/ZAA/441